# SDR CALA0300014

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 55,394 hours, 25,149 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN E&E DOOR OUTER SKIN AT R/H SIDE. A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 52-00-01.
